Previous |  Up |  Next

Article

References:
[Atiyah-Bott-Patodi 73] M.F. Atiyah, R. Bott, V. K. Patodi: On the heat equation and the index theorem. Inventiones Math. 19 (1973), 279–230. DOI 10.1007/BF01425417 | MR 0650828
[Blair 76] D.E. Blair: Contact manifolds in Riemannian geometry. Lecture Notes in Math., vol 509. Springer, Berlin, 1976. MR 0467588
[Ferrández-Miquel 89] A. Ferrández, V. Miquel,: Hermitian natural tensors. Math. Scand. 64 (1989), 233–250. MR 1037461
[Gilkey 75] P. B. Gilkey: Local invariants of a pseudo-Riemannian manifold. Math. Scand. 36 (1975), 109–130. MR 0375340 | Zbl 0299.53040
[Guillemin 65] Victor Guillemin: The integrability problem for $G$-structures. Trans. Amer. Math. Soc. 116 (1965), 544–560. MR 0203626
[Kobayashi and Nomizu] S. Kobayashi and K. Nomizu: Foundations of Differential Geometry I and II. Wiley, New York, 1963 and 1969.
[Kolár, Michor and Slovák 93] I. Kolář, P. Michor and J. Slovák: Natural Operations in Differential Geometry. Springer-Verlag, Berlin, 1993. MR 1202431
[Valdés 94] A. Valdés: Invariantes diferenciales del fibrado de las referencias proyectivas de una variedad diferenciable y el problema de equivalencia de E. Cartan asociado. Ph. D.  Dissertation, Universidad Complutense de Madrid, 1994.
[9] A. Valdés: Differential invariants of $R^*$-structures. Math. Proc. Camb. Phil. Soc. 119 (1996), 341–356. DOI 10.1017/S030500410007420X | MR 1357049
Partner of
EuDML logo